# SDR UALA2010061702138

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 51,147 hours, 6,040 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 45 THROUGH 53 LT INOP.   REPLACED EMERGENCY LIGHT CABLE. OP CK NORMAL.
